Alert archive / New York / Small Craft Advisories in 2008

Small Craft Advisory 64, NWS Buffalo, NY

September 17, 2008

NWS Buffalo, NY issued this small craft advisory at Sep 17, 2008, 9:54 AM EDT. It took effect at Sep 17, 2008, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2008, 9:54 AM EDT (13:54 UTC)
In effect from
Sep 17, 2008, 11:00 AM EDT
Expired
Sep 17, 2008, 8:00 PM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WHUS71 KBUF 171354
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
954 AM EDT WED SEP 17 2008

...GUSTY WINDS ON LAKE ERIE THROUGH THIS EVENING...

A TIGHTENING PRESSURE GRADIENT BETWEEN EXITING HIGH PRESSURE AND
AN APPROACHING COLD FRONT WILL PRODUCE SOUTHWEST WINDS OF 15 TO 20
KNOTS ACROSS LAKE ERIE THIS MIDDAY AND AFTERNOON. AS A RESULT OF
THE FRESHENING OF THE SOUTHWEST WINDS...WAVES WILL BUILD TO
BETWEEN 3 AND 5 FEET.

LEZ040-041-172200-
/O.NEW.KBUF.SC.Y.0064.080917T1500Z-080918T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
954 AM EDT WED SEP 17 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 20 KNOTS THIS AFTERNOON WILL PRODUCE
WAVES OF 3 TO 5 FEET INTO THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
2 follow-up statements
365 
WHUS71 KBUF 171953
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT WED SEP 17 2008

...GUSTY WINDS ON LAKES ERIE AND ONTARIO INTO THURSDAY MORNING...

A TIGHTENED SURFACE PRESSURE GRADIENT ASSOCIATED WITH A PASSING
COLD FRONT WILL RESULT IN SOME GUSTY WINDS ACROSS BOTH LAKES ERIE
AND ONTARIO DURING THE NEXT 12 TO 18 HOURS. THE MODERATE TO FRESH
WINDS WILL PRODUCE WAVES AS HIGH AS 5 FEET...SO SOME SMALL CRAFT
ISSUES WILL HAVE TO BE DEALT WITH.

LOZ043-044-180400-
/O.NEW.KBUF.SC.Y.0065.080918T1000Z-080918T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
353 PM EDT WED SEP 17 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM EDT THURSDAY. 

MODERATE TO FRESH WESTERLIES THIS EVENING WILL VEER TO THE NORTH
OVERNIGHT BEFORE BECOMING NORTHEASTERLY THURSDAY MORNING. THIS
WILL ALLOW WAVES TO BUILD FROM 2 TO 4 FEET TONIGHT TO 3 TO 5 FEET
FOR SEVERAL HOURS THURSDAY MORNING. WINDS AND WAVES WILL THEN
SUBSIDE DURING THE COURSE OF THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-180400-
/O.NEW.KBUF.SC.Y.0065.080918T1200Z-080918T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
353 PM EDT WED SEP 17 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 2 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM EDT THURSDAY. 

MODERATE TO FRESH WESTERLIES THIS EVENING WILL VEER TO THE NORTH
OVERNIGHT BEFORE BECOMING NORTHEASTERLY THURSDAY MORNING. THIS
WILL ALLOW WAVES TO BUILD FROM 1 TO 3 FEET TONIGHT TO 3 TO 5 FEET
FOR SEVERAL HOURS THURSDAY MORNING. WINDS AND WAVES WILL THEN
SUBSIDE DURING THE COURSE OF THURSDAY AFTERNOON AND EVENING..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-180000-
/O.CON.KBUF.SC.Y.0064.000000T0000Z-080918T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
353 PM EDT WED SEP 17 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

SOUTHWEST WINDS OF 15 TO 20 KNOTS THIS EVENING WILL PRODUCE WAVES
OF 3 TO 5 FEET. WINDS WILL VEER TO THE NORTH OVERNIGHT AND ALLOW
THE WAVES TO SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
333 
WHUS71 KBUF 180007
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
807 PM EDT WED SEP 17 2008

...GUSTY WINDS ON LAKES ERIE AND ONTARIO INTO THURSDAY MORNING...

A TIGHTENED SURFACE PRESSURE GRADIENT ASSOCIATED WITH A PASSING
COLD FRONT WILL RESULT IN SOME GUSTY WINDS ACROSS BOTH LAKES ERIE
AND ONTARIO DURING THE NEXT 12 TO 18 HOURS. THE MODERATE TO FRESH
WINDS WILL PRODUCE WAVES AS HIGH AS 5 FEET...SO SOME SMALL CRAFT
ISSUES WILL HAVE TO BE DEALT WITH.

LEZ040-041-180200-
/O.EXP.KBUF.SC.Y.0064.000000T0000Z-080918T0000Z/
/O.NEW.KBUF.SC.Y.0066.080918T0007Z-080918T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
807 PM EDT WED SEP 17 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 15 TO 20 KNOTS THIS EVENING WILL PRODUCE WAVES
OF 3 TO 5 FEET. WINDS WILL VEER TO THE NORTH OVERNIGHT AND ALLOW
THE WAVES TO SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-180815-
/O.CON.KBUF.SC.Y.0065.080918T1000Z-080918T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
807 PM EDT WED SEP 17 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM EDT
THURSDAY. 

MODERATE TO FRESH WESTERLIES THIS EVENING WILL VEER TO THE NORTH
OVERNIGHT BEFORE BECOMING NORTHEASTERLY THURSDAY MORNING. THIS
WILL ALLOW WAVES TO BUILD FROM 2 TO 4 FEET TONIGHT TO 3 TO 5 FEET
FOR SEVERAL HOURS THURSDAY MORNING. WINDS AND WAVES WILL THEN
SUBSIDE DURING THE COURSE OF THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-180815-
/O.CON.KBUF.SC.Y.0065.080918T1200Z-080918T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
807 PM EDT WED SEP 17 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM EDT
THURSDAY. 

MODERATE TO FRESH WESTERLIES THIS EVENING WILL VEER TO THE NORTH
OVERNIGHT BEFORE BECOMING NORTHEASTERLY THURSDAY MORNING. THIS
WILL ALLOW WAVES TO BUILD FROM 1 TO 3 FEET TONIGHT TO 3 TO 5 FEET
FOR SEVERAL HOURS THURSDAY MORNING. WINDS AND WAVES WILL THEN
SUBSIDE DURING THE COURSE OF THURSDAY AFTERNOON AND EVENING..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 6:23 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Sep 17, 6:23 AM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
623 AM EDT WED SEP 17 2008

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS WILL BUILD ACROSS THE
OHIO VALLEY AND EASTERN GREAT LAKES TODAY. A WEAK COLD FRONT WILL
THEN PASS OVER THE REGION TONIGHT. A STRONG CANADIAN HIGH WILL BUILD
ACROSS THE GREAT LAKES WITH FAIR WEATHER AND MODERATING TEMPERATURES
FOR THURSDAY FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UNDER CLEAR SKIES AND LIGHT WINDS...PATCHY DENSE FOG IS ALREADY
FORMING ACROSS PARTS OF THE SOUTHERN TIER EARLY THIS MORNING. AFTER
THE FOG BURNS OFF BY AROUND 14Z...MOSTLY SUNNY SKIES WILL BE THE
RULE TODAY AS HIGH PRESSURE RIDGES NORTH FROM THE OHIO VALLEY.
THE PRESSURE GRADIENT BETWEEN THIS HIGH AND A COLD FRONT APPROACHING
FROM THE UPPER GREAT LAKES WILL SET UP A SOUTHWEST FLOW OF MILDER
AIR ACROSS THE AREA THIS AFTERNOON. AS 850 MB TEMPS WARM TO ABOUT
11C...MOST AREAS WILL SEE MAX TEMPERATURES IN THE LOWER 70S.
THERE MAY BE SOME INCREASE IN MID LEVEL CLOUDS LATE IN THE DAY AS
THE FRONT GETS CLOSER.

THE COLD FRONT WILL DROP SOUTH ACROSS THE CWA GENERALLY BETWEEN 00Z
AND 06Z TONIGHT. WILL STILL LEAVE IN LOW CHANCE POPS FROM THE
GENESEE VALLEY...EASTWARD TO THE NORTH COUNTRY WHERE THE LOW LEVEL
MOISTURE CONVERGENCE AHEAD OF THE BOUNDARY IS FORECAST TO BE A
LITTLE STRONGER. IN THE WAKE OF THE FRONT...850 MB TEMPERATURES ARE
FORECAST TO DIP TO ABOUT AN AVERAGE OF PLUS 4C...BUT NORTHERLY WINDS
SHOULD BE STRONG ENOUGH TO PRECLUDE THE DEVELOPMENT OF ANY FROST.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
STRONG CANADIAN HIGH PRESSURE WILL SETTLE ACROSS THE GREAT LAKES
REGION THURSDAY. 850 MB TEMPERATURES OF +2C ON THURSDAY SHOULD ONLY
ALLOW SURFACE TEMPERATURES TO REACH THE LOWER 60S...AND THIS COOL
DAY WILL THEN BE FOLLOWED BY A VERY CHILLY NIGHT.

LIGHT WINDS AND CLEAR SKIES THURSDAY NIGHT WILL PROMOTE VERY GOOD
RADIATIONAL COOLING WITH TEMPS EXPECTED TO DROP INTO THE LOW TO MID
30S ACROSS A LARGE PORTION OF THE SOUTHERN TIER AND ALSO EAST OF
LAKE ONTARIO. AREAS OF FROST ARE IN THE GRIDS AND WORDED FORECAST...
AND A FROST ADVISORY WILL LIKELY BE ISSUED TONIGHT OR THURSDAY.

FOR FRIDAY...THE HIGH WILL EXIT ACROSS NEW ENGLAND WITH ITS RETURN
FLOW PUMPING 850 MB TEMPERATURES BACK UP TO BETWEEN 8 AND 10C. FULL
SUNSHINE WITH A WARMING BOUNDARY LAYER WILL THEN SEND MAX TEMPS TO
BETWEEN 65 AND 70. IT SHOULD BE A NEAR PERFECT MID SEPTEMBER
AFTERNOON.

THE SURFACE RIDGE WILL CONTINUE OFF THE NEW ENGLAND COAST WITH FAIR
WEATHER CONTINUING IN UPSTATE NEW YORK. 850 MB TEMPERATURE SHOULD
RISE TO +12C WITH SURFACE TEMPERATURES MODERATING INTO THE LOW TO
MID 70S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
BOTH THE ECMWF SHOW A FRONT MOVING THROUGH THE AREA SUNDAY AND GFS
LIFTED INDICES SHOW INSTABILITY, SO WE HAVE ADDED A CHANCE OF
THUNDERSTORMS FOR SUNDAY.

ANOTHER LARGE HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT FOR
MONDAY AND TUESDAY WITH MAINLY CLEAR SKIES...TEMPERATURES FOR THESE
TWO DAYS WILL AVERAGE CLOSE TO OR A BIT ABOVE NORMAL.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
LIFR CONDITIONS AT KJHW (AND OTHER LOCATIONS ACROSS THE SOUTHERN
TIER) WILL PERSIST UNTIL ABOUT 13Z...THEN IMPROVE TO VFR BY 15Z AS
DIURNAL HEATING ERODES THE LOW STRATUS DECK. OTHERWISE...EXPECT
UNLIMITED VFR CONDITIONS AT THE REMAINDER OF THE TAF SITES TODAY AS
HIGH PRESSURE CENTERED OVER PA REMAINS IN CONTROL.

A COLD FRONT DROPPING SOUTH TOWARD LATE ONTARIO MAY BRING AN
INCREASE IN MID LEVEL CLOUDS LATE IN THE DAY...BEFORE A BKN VFR DECK
DEVELOPS ALONG THE FRONT. A FEW SHOWERS ARE POSSIBLE FROM KROC TO
KART AS THE FRONT CROSSES THE AREA.

MODERATE SOUTHWEST WINDS AHEAD OF THE FRONT WILL SWITCH TO THE NORTH
AFTER THE FRONT DROPS SOUTH ACROSS THE AREA EARLY TONIGHT. THE
NORTHERLY UPSLOPE WILL LIKELY MAINTAIN A BKN VFR DECK A FEW HOURS
AFTER THE FRONTAL PASSAGE...BEFORE DRIER AIR ADVECTS IN FROM THE
NORTH AND ALLOWS THE CLOUDS TO SCATTER OUT. EXPECT MVFR VSBYS IN BR
TO SET UP VCNTY KJHW AFT 06Z THURSDAY.

OUTLOOK...
THURSDAY THROUGH SUNDAY...VFR.

&&

.MARINE...
HIGH PRESSURE NOSING ACROSS THE EASTERN GREAT LAKES FROM THE OHIO
VALLEY WILL KEEP A WEAK PRESSURE GRADIENT OVER LAKES ERIE AND
ONTARIO TONIGHT. AS A COLD FRONT APPROACHES ON WEDNESDAY...THE
GRADIENT WILL TIGHTEN UP AND GENTLE SOUTHWESTERLIES WILL INCREASE
AND RAISE THE WAVE HEIGHTS TO NEAR 4 FEET ON THE EAST END OF LAKE
ERIE AND MAY MAKE IT A BIT ROUGH FOR SMALL BOATS BY MID AFTERNOON.

THE COLD FRONT WILL THEN CROSS LAKES ERIE AND ONTARIO WEDNESDAY
NIGHT WITH MODERATE SOUTHWESTERLIES VEERING TO NORTH/NORTHEAST
DURING THE COURSE OF THE NIGHT. IN THE COOLER NORTHEAST WINDS WAVES
ON LAKE ONTARIO SHOULD INCREASE, AND SMALL CRAFT ADVISORIES WILL
LIKELY BE ISSUED FOR THURSDAY MORNING. WINDS AND WAVES SHOULD
SUBSIDE THURSDAY AFTERNOON.

LIGHT WINDS AND NEGLIGIBLE WAVES CAN THEN BE EXPECTED WITH THE
PASSAGE OF THE HIGH PRESSURE THURSDAY NIGHT AND FRIDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APB
NEAR TERM...TJP
SHORT TERM...APB
LONG TERM...APB
AVIATION...TJP
MARINE...APB
Hazardous weather outlook, Sep 17, 5:16 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
516 AM EDT WED SEP 17 2008

NYZ001>008-010>014-019>021-085-180930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
516 AM EDT WED SEP 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-180930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
516 AM EDT WED SEP 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 2:12 PM EDTFreeze WatchBUFAllegany, Cattaraugus, Jefferson, Lewis, Oswego, Wyoming13 hr
Sep 17, 3:53 PM EDTSmall Craft AdvisoryBUF18 hr

Nearby

Small Craft Advisories in New York, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.